# SDR PNSA991102

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 99103431
- Condition: Cracked
- Location: Oil System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE FROM BFI TO ANC, RT OIL PRESSURE BEGAN TO FLUCTUATE, DIVERTED TO SIT.  ON FINAL, LOST RT OIL PRESSURE COMPLETELY SECURED ENGINE AND LANDED.  OIL COOLER WAS LEAKING ALONG MOUNTING FLANGE.  REPLACED COOLER.  LEAK CHECK OK.
